# SDR HEEA084795

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,202 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005111
- Part serial: 7673
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SERVO LEAKS FROM PILOT VALVES.
